# SDR IPXA2019050141634

- Difficulty date: April 23, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 79,098 hours, 16,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: AJC73727
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C AFT FUSELAGE COMPARTMENT CROWN AREA SUPPORT ANGLE (CLIP) IS CRACKED AT LT SIDE AT STA. 2014. REPAIRED CRACKED AFT FUSELAGE SUPPORT ANGLE (CLIP) AT LT SIDE STA. 2014 IAW SRM 53-70-07. (MINOR)
